# SDR CA130923002

- Difficulty date: September 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,241 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 85410029053
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 54,677 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 2 ENGINE, OTBD LOWER ENGINE SUPPORT STRUT HAS CORROSION AND PITTING IN THE BORE AT THE LOWER ATTACHMENT POINT.  STRUT REPLACED IAW AMM.
